# SDR TRBA2007044

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 16,368 hours, 18,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Part serial: 0406
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED PAX DOOR EMERGENCY LIGHT ASSEMBLY IAW JIC NR 33-51-24.  OP CK IAW JIC #33-50-00.
